Will depokate make you feel sleepy, worn out? My husband started taking this med a week ago tomorrow.. 500 mg in the am and 500 mg at nite.. I find him very drowsy, sleepy all the time... And, how long will this medicine take for him to feel better.. Thanks ...
How Depokate make you feel ?
- 12 Feb 2013 by KeithnSheila
- 13 February 2013
No, it shouldnt do that to u. He is on too high of a dose. Thats why its making him sleep like that. His doctor needs to lower his dose and he will feel better and he wont be sleeping so much. It made my situation and feelings so much better and it works very well but u just have to be on the right doseage.
Hi, the dose your husband has been started on is a bit higher than recommended as a starting dose, but it does also depend on the patients weight. Usually 750mg split in to 2 doses. I have added a link for you to check this out... https://www.drugs.com/dosage/depakote.html
No sleepiness is not a common side effect, but depression will cause someone to want to sleep more than usual. You should notice the medication taking effect pretty quickly. Your husband should be in close contact with his doctor during the induction period of Depakote, as the dosage needs to be altered as quickly as possible to find the right level for him as an individual.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 2 answers
Posted 13 Apr 2012 • 3 answers
My 12 y.o. son takes Vyvanse 40 mg. Can it make him feel like he can't go to school or feel like he?
Posted 10 May 2012 • 2 answers
Posted 30 Sep 2015 • 1 answer
Posted 15 Jun 2016 • 3 answers